# SDR DALA2019052803292

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 71,261 hours, 18,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 6284772) DOOR 2L KNUCKLE KNOCKER DOES NOT EXTEND WHEN DOOR IS ARMED. REMOVED DEBRIS FROM UPPER PART OF KNOCKER. OPS NML.
